MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.142
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 june 2018; lot 170028: (b)(4) items manufactured and released on 16 june 2017.Expiration date: 2022-06-01 no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
A few days after primary surgery, a fracture was noticed even if there was no sign of fracture immediately post op and no trauma reported as the reason for the fracture.The femur was cabled, but then the stem loosened and subsided.The stem and head were explanted.
 
Additional Manufacturer Narrative
Clinical evaluation performed on 08 june 2018 by medical affairs director: stem and head revision surgery in a (b)(6) woman treated for an immediate postoperative fracture following primary cementless tha.The initial position of the stem and cables cannot be assessed not having the post operative x-ray.This event may be due to undetected problems arisen during primary operation that may have weakened the bone which was later fractured by weight bearing and loads, but other unknown conditions may also play a role.We see no reason to suspect a faulty device.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7578033
Report Number3005180920-2018-00400
Device Sequence Number2354902
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Catalogue Number01.18.142
Device Lot Number170028
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight65